# SDR AT9900415

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 4593
- Condition: Defective
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT NACELLE EMERGENCY LIGHT INOPERATIVE.  RELAMPED LEFT HAND NACELLE EMERGENCY LIGHT IAW MM 33-53-0, OPS CHECK GOOD.
